# SDR NACA2024060800002

- Difficulty date: June 8, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 111,243 hours, 20,684 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 6379
- Condition: Failed
- Location: Wx Radar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WX RADAR FAILED IN FLIGHT, SHOWED INTERMITTENT GREEN CLUTTER. REMOVED AND REPLACED WEATHER RADAR TX IAW AMM 34-43-01
